PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2011 | 9 | 5 | 1051-1056
Tytuł artykułu

Multiplicative isometries on the Smirnov class

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that T is a surjective multiplicative (but not necessarily linear) isometry from the Smirnov class on the open unit disk, the ball, or the polydisk onto itself, if and only if there exists a holomorphic automorphism Φ such that T(f)=f ○ Φ for every class element f or T(f) = $\overline {f^\circ \bar \varphi } $ for every class element f, where the automorphism Φ is a unitary transformation in the case of the ball and Φ(z 1, ..., z n) = $(\lambda _1 z_{i_1 } ,...,\lambda _n z_{i_n } )$ for |λ j| = 1, 1 ≤ j ≤ n, and (i 1; ..., i n)is some permutation of the integers from 1through n in the case of the n-dimensional polydisk.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
9
Numer
5
Strony
1051-1056
Opis fizyczny
Daty
wydano
2011-10-01
online
2011-07-26
Twórcy
autor
autor
Bibliografia
  • [1] Ellis A.J., Real characterizations of function algebras amongst function spaces, Bull. London Math. Soc., 1990, 22(4), 381–385 http://dx.doi.org/10.1112/blms/22.4.381
  • [2] Fleming R.J., Jamison J.E., Isometries on Banach Spaces: Function Spaces, Chapman Hall/CRC Monogr. Surv. Pure Appl. Math., 129, Chapman & Hall/CRC, Boca Raton, 2003
  • [3] Fleming R.J., Jamison J.E., Isometries on Banach Spaces. Vol.2: Vector-Valued Function Spaces, Chapman Hall/CRC Monogr. Surv. Pure Appl. Math., 138, Chapman & Hall/CRC, Boca Raton, 2008
  • [4] Mazur S., Ulam S., Sur les transformations isométriques d’espaces vectoriels, normés, C. R. Acad. Sci. Paris, 1932, 194, 946–948
  • [5] Palmer T.W., Banach Algebras and the General Theory of *-Algebras, Vol.I: Algebras and Banach Algebras, Ency-clopedia Math. Appl., 49, Cambridge University Press, Cambridge, 1994
  • [6] Stephenson K., Isometries of the Nevanlinna class, Indiana Univ. Math. J., 1977, 26(2), 307–324 http://dx.doi.org/10.1512/iumj.1977.26.26023
  • [7] Väisälä J., A proof of the Mazur-Ulam theorem, Amer. Math. Monthly, 2003, 110(7), 633–635 http://dx.doi.org/10.2307/3647749
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-011-0068-1
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.